Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jun 20, 2021, 9:38 PM EDT for Effingham County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 9:38 PM EDT (01:38 UTC)
- Expired
- Jun 20, 2021, 10:15 PM EDT
- In force
- 37 min
- Issued by
- NWS Charleston, SC
- Hail
- 0.00 in
- Wind
- 55
County Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 37 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1186 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
553
WWUS82 KCHS 210138
SPSCHS
Special Weather Statement
National Weather Service Charleston SC
938 PM EDT Sun Jun 20 2021
GAZ101-210215-
Effingham-
938 PM EDT Sun Jun 20 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM COUNTY...
At 937 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Shawnee, or near Springfield, moving east at
35 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Springfield, Rincon, Guyton, Ebenezer, Stillwell and Clyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3253 8128 3234 8115 3226 8133 3239 8148
TIME...MOT...LOC 0137Z 288DEG 30KT 3242 8138
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
$$
NEDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jun 20, 8:08 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 20, 8:08 PM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
808 PM EDT Sun Jun 20 2021
.SYNOPSIS...
Tropical Depression Claudette will pass north of the forecast
area tonight and move off the East Coast on Monday. A cold
front will pass move into the region Tuesday and linger in the
vicinity through Wednesday. A broad low pressure trough will
then linger across the region into next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 8 PM: KCLX detected generally light to moderate showers
across the forecast area. Regional composite radar shows a large
band of showers extending from the SC coast west into middle
GA. SPC mesoanalysis indicates that llvl moisture convergence
remained focus near the SC coast with lingering MLCAPE between
500-1000 J/kg. Recent runs of the HRRR, indicates that
convection will increase across the CHS Tri-county area later
this evening, remaining until around midnight. These showers and
thunderstorms will develop within an area of PW values around
2.2 inches and significant 925-850mb moisture transport. It
appears that excessive rainfall is in the offing, possibly in
and around the Downtown Charleston area. The Flash Flood Watch
remains for Charleston, Berkeley, Dorchester, and Colleton
Counties.
Previous Discussion:
Tropical Depression Claudette will track east-northeast across
interior SC into NC tonight, eventually coming to a position near
the NC coast Monday morning.
Showers and thunderstorms will be possible just about any time
through this evening with a juicy tropical airmass in place, noted
by PWats over 2 inches, though models has been persistent in
showing an increase in coverage/intensity near the coast later
this evening. Additional rainfall totals are forecast to be
between 1-3 inches, with highest amounts focused across coastal
SC. Locally higher amounts are possible as is hinted by some
probabilistic guidance. Torrential downpours could lead to
localized flooding especially in urban areas such as Downtown
Charleston, and Flood Advisories and potentially Flash Flood
Warnings could be needed. A Flash Flood Watch remains in effect.
Regarding the severe weather, the tornado threat did not
materialize as expected this afternoon. The potential for this
evening seems limited, but still nonzero. SPC continues to
highlight the area under a Slight Risk for severe weather. Any
rainbands have the capability to produce 40-50 mph winds and
while not technically severe, it could bring down trees and/or
powerlines.
After midnight, precipitation will quickly wane as the system moves
further away. Temperatures tonight will average in the low to mid
70s, highest near the immediate coast.
Lake Winds: Gusty southwest winds will persist this afternoon into
tonight as TC Claudette passes nearby. Gusts to 25-30 kt kt
will be possible, especially near the lake shores, and A Lake
Wind Advisory remains in effect.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Monday through Wednesday: Monday should be relatively quiet as the
remnants of Claudette move off the East Coast and shortwave ridging
passes by aloft. Model consensus is highlighting southeast Georgia
as the area that could see isolated to scattered convective
coverage. The forecast maintains rain chances in the 20-30 percent
range in this area. Highs are forecast to rise to around 90 in most
areas. Tuesday through Wednesday look considerably more active as
the area falls under the influences of the longwave trough aloft as
well as right-entrance region upper jet dynamics. At the surface, a
front will approach on Tuesday, is expected to reach the coast by
Wednesday morning, and then linger along the coast through Wednesday
evening. We should see numerous rounds of showers and thunderstorms
across the area with the front in the vicinity, forcing for ascent
aloft, and plentiful moisture in place. Rain chances are high
through the period, and locally heavy rainfall will be possible.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Weak upper troughing will persist over or just to the west of the
region through the late week period. At the surface, a coastal
trough will linger as well, though it is expected to wash out
through the weekend. At least scattered showers and thunderstorms
are expected each day, mainly favoring the afternoon and evening
periods. Temperatures should be a bit below normal for late June,
mainly due to cloud cover, the presence of convection, and
prevailing onshore flow.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Rounds of showers and isolated thunderstorms will pass over the
terminals through much of this evening, less frequent at KSAV.
Convective activity is expected to increase across KCHS and KJZI
later this evening, supported by increased llvl moisture
convergence and lingering instability, highlighted with a TEMPO
between 1-5Z. The pressure gradient should support gusts
between 20-25 kts across the terminal this evening as Claudette
passes to the north. Guidance has backed off on the duration and
degree of restrictive ceilings tonight into Monday morning. The
0Z TAFs will favor VFR ceilings, however, periods of MVFR cannot
be ruled out. Gusty SW winds will redevelop with mixing during
the daylight hours on Monday.
Extended Aviation Outlook: Occasional, brief flight restrictions
are possible in showers and thunderstorms, especially Tuesday
through Wednesday.
&&
.MARINE...
Tonight: Tropical Depression Claudette will track east-
northeast across interior SC into NC tonight, eventually coming
to a position near the NC coast Monday morning. Gale Warnings
are in effect for all SC waters, including the Charleston
Harbor, with Small Craft Advisories elsewhere. After Claudette
passes, conditions will improve somewhat, although Warnings will
likely need to be replaced by SCAs for a short period.
Marine interests should also be alert for bands of heavier
showers with embedded thunderstorms throughout the period.
Expect winds of 30-40 kt at times to occur in the convection,
but even some risk for stronger winds and waterspouts is also
possible. Marine Weather Statements and/or Special marine
Warnings are likely to be periodically issued.
Monday through Friday: A front will approach from the west Monday
through Tuesday and help maintain a tight southwest pressure
gradient across the local waters. Small Craft Advisory conditions
will likely persist for the Charleston County waters on Monday, and
could again be needed Tuesday. Conditions will improve across all
the waters during the mid to late week time period as the pressure
gradient relaxes.
Rip Currents: Elevated winds and residual swell energy will result
in a moderate risk of rip currents at South Carolina beaches on
Monday, low risk for the southeast Georgia coast. The elevated risk
could continue into Tuesday for the southeast South Carolina
coast.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 5 AM EDT Monday for SCZ045.
Flash Flood Watch through Monday morning for SCZ043>045-049-
050-052.
MARINE...Gale Warning until 2 AM EDT Monday for AMZ352.
Gale Warning until 5 AM EDT Monday for AMZ330-350.
Small Craft Advisory until 5 AM EDT Monday for AMZ354.
Small Craft Advisory until 11 AM EDT Monday for AMZ374.
&&
NEAR TERM...NED
SHORT TERM...BSH
LONG TERM...
AVIATION...NED
MARINE...BSH/ETMHazardous weather outlook, Jun 20, 8:13 PM EDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 813 PM EDT Sun Jun 20 2021 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-047-220015- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Jasper- 813 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ043-044-052-220015- Inland Colleton-Dorchester-Tidal Berkeley- 813 PM EDT Sun Jun 20 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-220015- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- 813 PM EDT Sun Jun 20 2021 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief waterspouts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ354-374-220015- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 813 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief waterspouts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ352-220015- Waters from Edisto Beach SC to Savannah GA out 20 NM- 813 PM EDT Sun Jun 20 2021 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT MONDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief waterspouts. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-220015- Inland Berkeley- 813 PM EDT Sun Jun 20 2021 ...LAKE WIND ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY FOR LAKE MOULTRIE... ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. Flash Flood Watch. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-220015- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- 813 PM EDT Sun Jun 20 2021 This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Tonight. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048-051-220015- Beaufort-Coastal Jasper- 813 PM EDT Sun Jun 20 2021 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ049-050-220015- Coastal Colleton-Charleston- 813 PM EDT Sun Jun 20 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Moderate Risk for Rip Currents. Severe Thunderstorms: Scattered thunderstorms are possible through tonight. Conditions could become favorable for isolated damaging wind gusts or brief tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 20, 6:30 PM EDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
630 PM EDT Sun Jun 20 2021
SCZ045-052-202300-
Inland Berkeley-Tidal Berkeley-
630 PM EDT Sun Jun 20 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 630 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Huger, or 10 miles northeast of Goose Creek,
moving northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Jamestown and Huger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3337 7980 3338 7979 3332 7974 3332 7970
3327 7956 3325 7953 3323 7946 3321 7945
3321 7947 3318 7949 3313 7961 3313 7964
3309 7970 3303 7992 3316 7992 3339 7982
TIME...MOT...LOC 2230Z 231DEG 35KT 3309 7987
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MTESpecial weather statement, Jun 20, 6:38 PM EDT, 3 hours before
Special Weather Statement National Weather Service Charleston SC 638 PM EDT Sun Jun 20 2021 GAZ118-119-SCZ048>052-210400- Inland Chatham-Coastal Chatham-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- 638 PM EDT Sun Jun 20 2021 ...WET AND GUSTY CONDITIONS ON THE COASTAL BRIDGES THIS EVENING... Gusty south-southwest winds will remain across the region this evening as Claudette passes to the north. Wind gusts over high bridges, such as Highway 17 and Interstate 526, may gusts has high as 45 mph. In addition, rainfall rates are expected to increase during the mid to late evening hours. Motorist should be prepared for gusty winds combined with periods of heavy downpours when crossing any high bridge across the South Carolina Lowcountry and around Savannah Georgia this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio All Hazards or the Internet for the latest information from the National Weather Service. &&
Special weather statement, Jun 20, 6:41 PM EDT, 2 hours 57 minutes before
Special Weather Statement...CORRECTED National Weather Service Charleston SC 641 PM EDT Sun Jun 20 2021 GAZ118-119-SCZ048>052-210400- Inland Chatham-Coastal Chatham-Beaufort-Coastal Colleton- Charleston-Coastal Jasper-Tidal Berkeley- 641 PM EDT Sun Jun 20 2021 ...WET AND GUSTY CONDITIONS ON THE COASTAL BRIDGES THIS EVENING... Gusty south-southwest winds will remain across the region this evening as Claudette passes to the north. Wind gusts over high bridges, such as Highway 17 and Interstate 526, may gust as high as 45 mph. In addition, rainfall rates are expected to increase during the mid to late evening hours. Motorist should be prepared for gusty winds combined with periods of heavy downpours when crossing any high bridge across the South Carolina Lowcountry and around Savannah Georgia this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned to NOAA Weather Radio All Hazards or the Internet for the latest information from the National Weather Service. &&
Special weather statement, Jun 20, 6:50 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Charleston SC
650 PM EDT Sun Jun 20 2021
SCZ045-052-202315-
Inland Berkeley-Tidal Berkeley-
650 PM EDT Sun Jun 20 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...
At 648 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles southeast of
Old Santee Canal State Park to 6 miles southwest of Huger to Hanahan,
and moving northeast at 40 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
Goose Creek, Hanahan, Naval Weapons Station Charleston, Jamestown and
Huger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3332 7974 3332 7970 3330 7966 3327 7956
3325 7954 3307 7969 3291 7995 3290 8001
3292 8002 3301 7996 3314 8000 3334 7976
TIME...MOT...LOC 2248Z 231DEG 35KT 3312 7992 3306 7990 3293 7999
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
MTELocal storm report, Jun 20, 9:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
931 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 1 ESE ISLE OF PALMS 32.78N 79.79W
06/20/2021 M62 MPH AMZ350 SC MESONET
OBSERVATION FROM THE WEATHERFLOW SENSOR AT ISLE OF
PALMS PIER
&&
EVENT NUMBER CHS2100278
RJBSpecial weather statement, Jun 20, 9:38 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
938 PM EDT Sun Jun 20 2021
GAZ101-210215-
Effingham-
938 PM EDT Sun Jun 20 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM COUNTY...
At 937 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Shawnee, or near Springfield, moving east at
35 mph.
HAZARD...strong winds 45 to 55 mph.
SOURCE...Radar Indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Springfield, Rincon, Guyton, Ebenezer, Stillwell and Clyo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3253 8128 3234 8115 3226 8133 3239 8148
TIME...MOT...LOC 0137Z 288DEG 30KT 3242 8138
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:53 PM EDT | Areal Flood Advisory | CHS | Charleston | 37 min |
| Jun 20, 9:31 PM EDT | Special Marine Warning | CHS | 119 min | |
| Jun 20, 10:06 PM EDT | Special Weather Statement | CHS | Jasper | 24 min |
| Jun 20, 10:31 PM EDT | Special Weather Statement | CHS | Beaufort | 29 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.